# SDR SWAA2023032319711

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 50,475 hours, 29,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY EXIT LIGHT INOP<[01] RELAMP L/H OVER WING EMERGENCY EXIT LIGHT IAW AMM 33-51-04
